# SDR 99ZZZM505

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BEARING BAD AT MAIN (RIB 6) 'A' FRAME SUPPORT.  ALLOW AND EXCESSIVE UP AND DOWN FLOAT OF RUDDER ASSY .25 INCH APPROX.  REMOVED AND REPLACED RUDDER MAIN 'A' FRAME (RIB 6) HINGE BEARING.  (M)
